| Model Number |
100316 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that during a patient procedure including use of a defendo disposable suction valve, there was too much suction causing the endoscope to suction to the patient.The valve was removed and the suction stopped.No report of injury.
Additional Manufacturer Narrative
Medivators is working with our account manager in germany to further investigate the reported issue and request product to be returned for evaluation.A follow-up report will be submitted when additional information becomes available.
Additional Manufacturer Narrative
A steris account manager contacted the customer to discuss the event and the customer reported that to date, they have not had any additional issues while using the defendo valves.The device subject of the event was not returned for evaluation.Without the returned device, a root cause could not be determined.The device history record was reviewed, and no abnormalities were noted.No additional issues have been reported.